# SDR SWAA2023061447482

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COMPARTMENT DOOR ESCAPE ROPE STRAP LT SIDE AT COCKPIT (1 EA) 2023-310520<[01] INSTALLED COMPARTMENT DOOR ESCAPE ROPE STRAP LT SIDE AT COCKPIT (1 EA) IAW B737-700 AMM 25-61-10-400-801;[02] COMPLETED
